# SDR UALA2012051002694

- Difficulty date: May 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT OUT OF LIMITS BETWEEN FR 24-25 STR 22L AFT OF MAIN ENTRY DOOR.  INSTALLED DOUBLER REPAIR PER SRM 53-11-11 FIG 212. MAJOR REPAIR.
